# SDR 96UAL900094

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1839U
- Make and model: Doug DC-10-10
- Aircraft serial: 46633
- Engine: Ge CF66D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: 9007M62G16
- Condition: Failed
- Location: Nr 2 Tr Unit
- Part time: 58,000 hours
- Component: Ge
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON DEPLOYING REVERSERS AT LAX ON 1/9/96, LOST NR 2 RT REV. TRANSLATING COWL.  FOUND BROKEN IN SEVERAL PIECES.  UPPER BLOCKER DOOR FAILED CAUSING DOOR TO JAM BETWEEN COWL AND CORE STRUCTURE.  THIS CAUSED ACTUATOR ATTACH FITTINGS TO SHEAR, LIBERATING THE COWL.  COWL SPLIT AT FWD BONDMENT.  REPLACED NR 2 RT REVERSER.  FAIL-SAFE FASTENERS WILL BE ADDED AT THE FITTING TO BLOCKER DOOR ATTACHMENT ON ALL OLD STYLE DOORS, AT SHOP VISIT.  THE INSPECTION DOCUMENT WILL BE REVISED TO SPECIFICALLY CHECK THE FITTING FOR LOOSENESS OR BOND FAILURE AT EACH C-CHECK.
